# SDR DXTA2010020203966

- Difficulty date: February 1, 2010
- Submitted: February 2, 2010
- Operation: Air carrier
- Aircraft: N817QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258517
- Aircraft time: 6,649 hours, 4,730 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RT GEAR UNSAFE LIGHT REMAINED ON.  RECYCLED GEAR AND LIGHT REMAINED ON.  AFTER EXTENDING GEAR, ALL INDICATIONS WERE NORMAL.  ADJUSTED RT MLG UPLOCK SWITCH IAW AMM 32-60-00.
